Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 16, NWS Springfield, MO

April 30, 201010 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Apr 30, 2010, 6:38 PM CDT for 10 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2010, 6:38 PM CDT (23:38 UTC)
Expired
May 1, 2010, 1:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Douglas County, MO, Howell County, MO, Ozark County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Taney County, MO, Texas County, MO, Wright County, MO

The radar

The St Louis radar (KLSX), 153 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

758 
WGUS53 KSGF 302338
FFWSGF
MOC065-067-091-153-161-169-203-213-215-229-010600-
/O.NEW.KSGF.FF.W.0016.100430T2338Z-100501T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
638 PM CDT FRI APR 30 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHWESTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...
  PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 100 AM CDT SATURDAY.

* AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  MULTIPLE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RADAR ESTIMATED RAINFALL AMOUNTS OF ONE TO TWO INCHES 
  SINCE 5 PM...AND ADDITIONAL AMOUNTS OF ONE TO TWO INCHES WILL BE 
  POSSIBLE AS STORMS TRAIN OVER THE SAME AREAS. 

WHILE SOME LOCATIONS ARE YET TO RECEIVE HEAVY RAINFALL...THE ENTIRE 
WARNED AREA WILL RECEIVE HEAVY RAINFALL AS THE STORMS OVERSPREAD THE 
AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE KK AT GLADDEN CREEK JUST NORTH OF AKERS...
ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE...
ROUTE Y...4 MILES NORTHWEST OF MOUNTAIN VIEW.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 3650 9295 3765 9212 3805 9176 3805 9164
      3817 9163 3816 9154 3780 9153 3779 9132
      3771 9131 3770 9117 3768 9116 3758 9123
      3758 9131 3751 9131 3750 9121 3741 9120
      3649 9210

$$

FOSTER
2 follow-up statements
816 
WGUS73 KSGF 010319
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1019 PM CDT FRI APR 30 2010

MOC065-067-091-153-161-169-203-213-215-229-010600-
/O.CON.KSGF.FF.W.0016.000000T0000Z-100501T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-WRIGHT MO-TEXAS MO-PULASKI MO-PHELPS MO-DENT MO-DOUGLAS 
MO-HOWELL MO-TANEY MO-OZARK MO-
1019 PM CDT FRI APR 30 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
DENT...DOUGLAS...NORTHWESTERN HOWELL...NORTHWESTERN SHANNON...
OZARK...PHELPS...SOUTHEASTERN PULASKI...SOUTHEASTERN TANEY...
SOUTHEASTERN WRIGHT AND TEXAS COUNTIES...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT SCATTERED SHOWERS LINGERED ACROSS THE WARNED AREA. HOWEVER 
HEAVY RAINFALL HAD ENDED. RAINFALL ESTIMATES SINCE EARLY FRIDAY 
EVENING RANGED FROM ONE TO THREE INCHES FROM OZARK INTO NORTHERN 
HOWELL COUNTY...AND FROM NORTHERN TEXAS COUNTY INTO SOUTHERN PHELPS 
COUNTY. 

RUNOFF FROM THIS EXCESSIVE RAINFALL COULD CAUSE FLASH FLOODING. 
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY 
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE K...3 MILES SOUTHWEST OF POTTERSVILLE...
ROUTE Y...4 MILES NORTHWEST OF MOUNTAIN VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3650 9295 3765 9212 3805 9176 3805 9164
      3817 9163 3816 9154 3780 9153 3779 9132
      3771 9131 3770 9117 3768 9116 3758 9123
      3758 9131 3751 9131 3750 9121 3741 9120
      3649 9210

$$

FOSTER
648 
WGUS73 KSGF 010556
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 AM CDT SAT MAY 1 2010

MOC065-067-091-153-161-169-203-213-215-229-010604-
/O.EXP.KSGF.FF.W.0016.000000T0000Z-100501T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-WRIGHT MO-TEXAS MO-PULASKI MO-PHELPS MO-DENT MO-DOUGLAS MO-
HOWELL MO-TANEY MO-OZARK MO-
1256 AM CDT SAT MAY 1 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR DENT...DOUGLAS...
NORTHWESTERN HOWELL...NORTHWESTERN SHANNON...OZARK...PHELPS...
SOUTHEASTERN PULASKI...SOUTHEASTERN TANEY...SOUTHEASTERN WRIGHT AND
TEXAS COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3650 9295 3765 9212 3805 9176 3805 9164
      3817 9163 3816 9154 3780 9153 3779 9132
      3771 9131 3770 9117 3768 9116 3758 9123
      3758 9131 3751 9131 3750 9121 3741 9120
      3649 9210

$$

GAGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 6:00 PM CDT, 38 minutes earlier.

Area forecast discussion, Apr 30, 6:00 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT FRI APR 30 2010

...UPDATE TO AVIATION...

.DISCUSSION...

...OVERVIEW...
MAIN FOCUS WITH THIS FORECAST PACKAGE WILL BE WITH SEVERE WEATHER
POTENTIAL BOTH THIS AFTERNOON/EVENING AND ON SATURDAY.

...CURRENTLY...
12Z SOUNDING FROM SGF WAS PRETTY CAPPED HOWEVER CAP QUICKLY ERODED
DURING THE MORNING WITH NO CAP PRESENT AT 18Z SOUNDING WITH AROUND
2000 J/KG CAPE AVAIL. WIND FIELDS WERE FAIRLY UNIDIRECTIONAL WITH
A SLIGHT BACKING TOWARDS THE SURFACE...HOWEVER SPEED SHEAR WAS
PRETTY SIGNIFICANT YIELDING HODOGRAPHS WITH 300-400 M2/S2
HELICITIES. WITH CAP GONE...EARLIER WEAK CONVECTION HAS QUICKLY
INTENSIFIED OVER THE PAST 90 MINUTES AND CURRENTLY HAVE SEVERAL
DISCRETE CELLS EMBEDDED WITHIN A BAND OF WEAKER SHOWERS ON RADAR.
DEWPOINTS HAVE CREEPED BACK INTO THE MID 60S AHEAD OF THE BOUNDARY
WHICH WAS PUSHING ACROSS FAR WESTERN MISSOURI AS OF 19Z.

...FORECAST...
STORMS WILL LIKELY CONTINUE TO INTENSIFY AS IT PUSHES INTO MORE
UNSTABLE AIR. SURFACE BOUNDARY WILL SHIFT EAST ACROSS THE CWA THIS
EVENING WITH BAND OF CONVECTION ALSO SHIFTING EAST. ALL FORMS OF
SEVERE WEATHER WILL BE POSSIBLE...WITH THE MOST LIKELY AREAS FOR
SEVERE STORMS EXPECTED EAST OF HIGHWAY 65. MODERATE INSTABILITY
AND STRONG SHEAR WILL ALLOW FOR CONTINUED SUPERCELL DEVELOPMENT
INTO THE EVENING WHERE LARGE HAIL...DAMAGING WIND AND ISOLATED
TORNADOES WILL BE POSSIBLE. HEAVIEST RAINFALL WILL AFFECT AREAS IN
OUR EASTERN CWA WHERE A HALF INCH TO INCH OF RAIN WILL BE
POSSIBLE.

ANOTHER AREA OF LOW PRESSURE WILL DEVELOP AND LIFT NORTHEAST ALONG
THE SLOW TO MOVE SURFACE BOUNDARY ON SATURDAY. THIS AREA OF LOW
PRESSURE WILL SHIFT NORTHEAST INTO SOUTH CENTRAL MISSOURI BY LATE
IN THE DAY WHICH MAY LEAD TO ADDITIONAL SEVERE THUNDERSTORM
DEVELOPMENT ACROSS OUR SOUTHEASTERN COUNTIES. IN ADDITION...MORE
HEAVY RAIN WILL LIKELY DEVELOP THERE...CONTINUING INTO SATURDAY
NIGHT. WILL BE ISSUING A FLOOD WATCH FOR OUR SOUTHEAST COUNTIES
THROUGH SUNDAY FOR THE POTENTIAL OF 1 TO 2 INCHES OF RAINFALL OVER
THE NEXT COUPLE OF DAYS.

UPPER TROUGH AXIS WILL EVENTUALLY SHIFT EAST OF THE AREA MONDAY
NIGHT AND WILL END THE PRECIPITATION CHANCES ACROSS THE AREA.

WARMING TREND IS EXPECTED FOR THE MIDDLE TO LATER PART OF THE WORK
WEEK. HAVE KEPT THE EXTENDED FORECAST DRY FOR NOW AS MANY
INCONSISTENCIES REMAIN WITH RESPECT TO THE EXTENDED RANGE MODELS.

LINDENBERG

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION HAS PUSHED EAST OF THE TAF SITES AND
AM NOT EXPECTING FURTHER DEVELOPMENT TO AFFECT THE SITES TONIGHT.
COULD SEE SOME REDEVELOPMENT LATE IN THE PERIOD AT THE BBG SITE AS
THE NEXT WAVE OF LOW PRESSURE LIFTS NORTH INTO THE AREA. EXPECTING
MAINLY VFR CONDITIONS WITH THE EXCEPTION OF BBG DURING THE FIRST
HOUR OR TWO OF THE TAF.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH SUNDAY EVENING FOR MOZ082-083-092-096>098-
     105-106.

KS...NONE.
&&
Hazardous weather outlook, Apr 30, 5:46 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
546 PM CDT FRI APR 30 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-012300-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
546 PM CDT FRI APR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME.

WEATHER HAZARDS EXPECTED...

SIGNIFICANT HAIL RISK.
EXTREME THUNDERSTORM WIND RISK.
ELEVATED TORNADO RISK.
LIMITED FLOODING RISK.

DISCUSSION:

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO ADVANCE EAST
ACROSS THE REMAINDER OF THE MISSOURI OZARKS DURING THE EARLY
EVENING. THESE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH GOLF BALL SIZE
HAIL AND ISOLATED TORNADOES. THE MAIN SEVERE WEATHER RISK WILL BE
EAST OF A BRANSON TO OSAGE BEACH LINE DURING THE EARLY EVENING.

HEAVY RAIN WILL ALSO ACCOMPANY THESE STORMS WHICH MAY LEAD TO A
RISK OF LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SECOND WAVE OF THUNDERSTORMS WILL EXIST ALONG WITH A POTENTIAL
OF SEVERE WEATHER LATE SATURDAY INTO SATURDAY NIGHT AS ANOTHER
LOW PRESSURE SYSTEM LIFTS NORTHEAST INTO THE AREA ALONG A FRONTAL
BOUNDARY.

THE PRIMARY RISKS ON SATURDAY ARE EXPECTED TO BE LARGE HAIL...DAMAGING
WINDS AND LOCALIZED FLOODING. THE TORNADO RISK IS LIMITED.

THE HEAVIEST RAINFALL WILL CONTINUE TO AFFECT AREAS OF SOUTH
CENTRAL MISSOURI WHERE AN ELEVATED FLOODING RISK WILL PERSIST ON
SATURDAY AND SATURDAY NIGHT.

A FEW THUNDERSTORMS WILL BE POSSIBLE INTO EARLY NEXT WEEK...BUT
NO SEVERE STORMS ARE EXPECTED MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EARLY EVENING
HOURS EAST OF A BRANSON TO OSAGE BEACH LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Special weather statement, Apr 30, 5:25 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CDT FRI APR 30 2010

MOZ092-302300-
WRIGHT MO-
525 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ALERT FOR WRIGHT COUNTY UNTIL 600 PM CDT...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF MANSFIELD...OR 15 MILES NORTH OF
AVA...MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI.

HATCH
Special weather statement, Apr 30, 5:45 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT FRI APR 30 2010

MOZ070-071-082-302315-
TEXAS MO-PULASKI MO-PHELPS MO-
545 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN TEXAS...SOUTHEASTERN
PULASKI AND SOUTHWESTERN PHELPS COUNTIES UNTIL 615 PM CDT...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ROBY...OR 19 MILES NORTHWEST OF
HOUSTON...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHERN MISSOURI.

HATCH
Local storm report, Apr 30, 6:08 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     PONTIAC                 36.52N 92.60W
04/30/2010                   OZARK              MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN.

&&

AFOSTER
Local storm report, Apr 30, 6:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TORNADO          1 E GAINESVILLE         36.60N 92.41W
04/30/2010                   OZARK              MO   AMATEUR RADIO

&&

AFOSTER
Special weather statement, Apr 30, 6:26 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT FRI APR 30 2010

MOZ071-083-010000-
PHELPS MO-DENT MO-
626 PM CDT FRI APR 30 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN DENT AND PHELPS
COUNTIES UNTIL 700 PM CDT...

AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EDGAR SPRINGS...OR 16 MILES WEST OF SALEM...
MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN MISSOURI.

HATCH
Local storm report, Apr 30, 6:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT FRI APR 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             DORA                    36.78N 92.22W
04/30/2010  M1.00 INCH       OZARK              MO   AMATEUR RADIO

&&

WD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 3:01 AM CDTWind AdvisorySGFBarry, Barton, Benton, Cedar, Christian, Dade and 10 more7 hr
Apr 30, 1:57 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence, Newton32 min
Apr 30, 2:16 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton44 min
Apr 30, 2:35 PM CDTSevere Thunderstorm WarningSGFBarry39 min
Apr 30, 2:50 PM CDTFlood WatchSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more37 hr
Apr 30, 3:06 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone54 min
Apr 30, 3:11 PM CDTSevere Thunderstorm WarningSGFDallas, Polk18 min
Apr 30, 3:20 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald40 min
Apr 30, 3:41 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, Stone6 hr
Apr 30, 3:43 PM CDTSevere Thunderstorm WarningSGFStone36 min
Apr 30, 3:59 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Webster46 min
Apr 30, 4:07 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney, Webster37 min
Apr 30, 4:36 PM CDTSevere Thunderstorm WarningSGFOzark, Taney54 min
Apr 30, 4:41 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright34 min
Apr 30, 5:08 PM CDTTornado WarningSGFOzark, Taney67 min
Apr 30, 5:10 PM CDTAreal Flood AdvisorySGFLaclede, Pulaski, Texas, Webster, Wright5 hr
Apr 30, 6:08 PM CDTTornado WarningSGFDouglas, Howell, Ozark52 min
Apr 30, 6:55 PM CDTTornado WarningSGFHowell, Shannon, Texas50 min
Apr 30, 6:57 PM CDTSevere Thunderstorm WarningSGFOzark33 min

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.